Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 65, Number 2

All articles in this issue are freely accessible.

On the mathematics of growth
Ulf Grenander.
Quart. Appl. Math. 65 (2007), 205-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2330557
Conservative hyperbolic formulation for compressible two-phase flow with different phase pressures and temperatures
E. Romenski, A. D. Resnyansky and E. F. Toro.
Quart. Appl. Math. 65 (2007), 259-279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2330558
On the Cauchy problem of the Boltzmann and Landau equations with soft potentials
Ling Hsiao and Hongjun Yu.
Quart. Appl. Math. 65 (2007), 281-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2330559
The existence of eight positive periodic solutions for a generalized prey-predator system with delay and stocking
Zhengqiu Zhang and Xinsheng Xiong.
Quart. Appl. Math. 65 (2007), 317-337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2330560
Estimates for the electric field in the presence of adjacent perfectly conducting spheres
Habib Ammari, George Dassios, Hyeonbae Kang and Mikyoung Lim.
Quart. Appl. Math. 65 (2007), 339-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2330561
On the shape of the stable patterns for activator-inhibitor systems in two-dimensional domains
Yasuhito Miyamoto.
Quart. Appl. Math. 65 (2007), 357-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2330562
Derivation of eigenrelations for the Sturm-Liouville boundary value problems with interior singularities
Thomas M. Acho.
Quart. Appl. Math. 65 (2007), 375-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2330563
On end rotation for open rods undergoing large deformations
G. H. M. van der Heijden, M. A. Peletier and R. Planqué.
Quart. Appl. Math. 65 (2007), 385-402
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2330564

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website